MAUDE Adverse Event Report: SAGE PRODUCTS LLC CC QCARE NONVENT SOB 20; Covered Yankauer

SAGE PRODUCTS LLC CC QCARE NONVENT SOB 20; Covered Yankauer
Model Number 6346
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Report received on 05/07/2026 of a covered yankauer soft tip disengagement.Approximately two years ago - estimated event date (b)(6) 2024 - while a healthcare provider administered oral care, the yankauer tip disengaged from the device into the patient's mouth.The yankauer device was part of the continue care oral kit.The patient had advanced alzheimer¿s disease and high secretion levels requiring frequent suctioning, typically at least every hour.It was noted that when the event occurred the device had been in use for 2-3 days.The reporter could not clarify if the patient bit the device during this event; however, the patient has a history of frequently biting during oral care and a bite block was not used during this event.Following the disengagement, the nurse immediately removed the disengaged yankauer tip from the patient's mouth.No further intervention was required, and patient did not experience a serious injury.No product was returned as it was discarded.Although requested, no additional information was available.

Brand Name
CC QCARE NONVENT SOB 20
Common Device Name
Covered Yankauer
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
Sage Products LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
anansar ituen
3909 three oaks road
cary, IL 60013
+1(815)455-4700
MDR Report Key25414382
Report Number0001419181-2026-00014
Device Sequence Number21220328
Product Code JOL
UDI-Device Identifier50618029831083
UDI-Public50618029831083
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6346
Device Catalogue Number6346
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight150 LB
Patient RaceWhite